# SDR SIMA200807903

- Difficulty date: March 11, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 10,361 hours, 9,771 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 4504616A
- Part serial: 0802154
- Condition: Faulty
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4101, CREW REPORTED STRONG FUEL SMELL WHEN APU POWERING PACKS AND OIL SMELL WHEN ENGINES POWERING PACKS.  AIRCRAFT LANDED WITHOUT INCIDENT.   AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED APU FUEL CONTROL IAW EMB 145 AMM 49-32-01-000-801-A 49-32-01-400-801-A LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
